Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online
Ask a Urologist   »  

Prescribed antibiotic for UTI. Having tingling sensation around kidney and uterus pain. Solution?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 266 Questions
I have been perscribed an antibiotic for symptoms or urine analysis results. In the meanwhile, I also have tenderness on my uterus, almost like a pulled musle feeling, and tingling numb feeling where the kidney are, in the soft section of the waist. I have also had a pelvic ultrasound today, but won't know the results yet. is the tingling/numbing feeling in my back serious to go to the ER... is it related to UTI or any uterus issues? I'm getting very worries, and not sure if I shoudl go to the ER
Posted Wed, 10 Apr 2013 in Urinary and Bladder Problems
Answered by Dr. Rishma Lakhani 32 minutes later

Thanks for your query.

The symptoms you describe are of uterus which you say might be due to cystitis which is a part of UTI, and the tingling numbness feeling in the kidney region would also be due to that if the infection is very severe.

I would advise you to start the antibiotics prescribed by your doctor without waiting for the urine analysis report or the sonography report.

A few things to be practiced to avoid UTI are:
-drink plenty of water.
-whenever you pass urine pass it forcefully, to flush out all the contaminants.
-and lastly, after intercourse, get up and pass urine.

Right now I think your symptoms will be relieved once you start your antibiotics along with the above mentioned tips to avoid UTI to be practiced. You need not go to the ER if the pain is not very severe.

Don't worry and take care. Everything would be fine.
Let me know if I can assist you further.
Above answer was peer-reviewed by
Follow-up: Prescribed antibiotic for UTI. Having tingling sensation around kidney and uterus pain. Solution? 19 minutes later
Thank you for the reply, but I have been taking the antbiotics for 2 full days now, 6 of the 500mg Amoxicillin. I've noticed some relief in my urination, however the numbness in my back and some cramping are new.
Answered by Dr. Rishma Lakhani 11 hours later

Sorry for late reply.

The numbness and cramping can also be due to a small urinary stone which can also lead to UTI. That might be shown up in the sonography. Let us see what the sonography report is.

Need not worry about the stone if it is small. It will be flushed off, you just need to increase the fluid intake.

So the cramping and numbness will also go away soon, as the urinary tract infection resolves.

Don't worry and take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor